Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

What is the remedy for nausea with dizziness?

User rating for this question
Very Good
Answered by

Infectious Diseases Specialist
Practicing since : 2002
Answered : 2448 Questions
I appear to be a perfectly healthy women who suffers nausea.Started last year with vomiting and now just feel sick in the stomach and head sort of dizzy.Do you have any clues?
Posted Thu, 6 Mar 2014 in General Health
Answered by Dr. Praveen G 47 minutes later
Brief Answer: Hypertension ? Detailed Answer: Hello, The history of nausea and vomiting with dizziness and your age is making me to think that you may be having increased blood pressure (BP). Nausea and vomiting is due to increased adrenergic activity, because of vomiting you are having feeling of sick in the stomach. I would suggest you to record your blood pressure for three consecutive days and know your blood pressure. If there is increased BP, you need to adopt lifestyle modification to control your BP.Requirement of medicine to reduce the BP depends upon your BP values.In addition to this, I would advise you to undergo following investigations. 1.Fasting Blood Sugar Level 2.Postprandial Blood Sugar Level 3.Fasting Lipid Profile 4.Complete Blood Picture These investigations helps us to make proper diagnosis and treat your condition. If any query feel free to post the query. Thank you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor